Web of Science: 13 cites, Google Scholar: cites
Continuum-wise expansive diffeomorphisms
Sakai, Kazuhiro (Kanagawa University (Yokohama, Japó). Department of Mathematics)

Data: 1997
Resum: In this paper, we show that the C1 interior of the set of all continuum-wise expansive diffeomorphisms of a closed manifold coincides withthe C1 interior of the set of all expansive diffeomorphisms. And the C1 interior of the set of all continuum-wise fully expansive diffeomorphisms on a surface is investigated. Furthermore, we have necessary and sufficient conditions for a diffeomorphism belonging to these open sets to be Anosov.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 41 n. 2 (1997) p. 375-382, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37900
DOI: 10.5565/PUBLMAT_41297_04


8 p, 116.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-24, darrera modificació el 2021-07-18



   Favorit i Compartir